# SDR DHL2006364003

- Difficulty date: March 16, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

RTO - BRAKES HOT LIGHT NR 1 BRAKE LIGHT ON S/O PANEL BRAKE TEMP MAX 420 WITH FANS ON BRAKE COOLED WHILE STOPPED AND ROSE TO 320 DURING TAXI IN.  RTO=105 KIAS, 5 C AMBIENT, MODERATE BRAKING USED, 60' PRESSURE ALTITUDE.  PLACED NR 1 BRAKE ON DMI 24688 AS PER MEL 32-42-09 CAT C.  NR 1 BRAKE DEACTIVATED.
